Verlagslink DOI: 10.1016/j.jfa.2019.05.017
Titel: On the construction and convergence of traces of forms
Sprache: Englisch
Autor/Autorin: BelHadjAli, Hichem 
BenAmor, Ali 
Seifert, Christian  
Thabet, Amina 
Erscheinungs­datum: 1-Sep-2019
Quellenangabe: Journal of Functional Analysis 5 (277): 1334-1361 (2019-09-01)
Zusammenfassung (englisch): 
We elaborate a new method for constructing traces of quadratic forms in the framework of Hilbert and Dirichlet spaces. Our method relies on monotone convergence of quadratic forms and the canonical decomposition into regular and singular part. We give various situations where the trace can be described more explicitly and compute it for some illustrating examples. We then show that Mosco convergence of Dirichlet forms implies Mosco convergence of a subsequence of their approximating traces.
URI: http://hdl.handle.net/11420/2859
ISSN: 0022-1236
Zeitschrift: Journal of functional analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

144
Letzte Woche
1
Letzten Monat
3
checked on 04.10.2022

SCOPUSTM   
Zitate

3
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.